zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Starlikeness of integral transforms and duality. (English) Zbl 1244.30008

Let D be the complex unit disc and 𝒜 the class of functions f(z)=z+a 2 z 2 +. For f𝒜 also satisfing the condition

Re e iφ (1-α+2γ)f(z) z+(α-2γ)f ' (z)+γzf '' (z)-β>0

for suitable φ, α, β and γ, the authors give sufficient conditions so that the function defined by

V λ (f)(z)= 0 z λ(t)f(tz) tdt

(with λ chosen so that the above formula generalizes some results of other authors, but also provide new results) is starlike. Particular cases of λ are taken into account. Some consequences are also given. One of them gives a sharp estimate for the real constant β<1 that ensures starlikeness of a function f𝒜 that satisfies the condition Re (f ' (z)+αzf '' (z)+γz 2 f ''' (z))>β.

MSC:
30C45Special classes of univalent and multivalent functions
References:
[1]Ali, R. M.; Lee, S. K.; Subramanian, K. G.; Swaminathan, A.: A third-order differential equation and starlikeness of a double integral operator, Abstr. appl. Anal. (2011) · Zbl 1207.30012 · doi:10.1155/2011/901235
[2]Balasubramanian, R.; Ponnusamy, S.; Vuorinen, M.: On hypergeometric functions and function spaces, J. comput. Appl. math. 139, No. 2, 299-322 (2002) · Zbl 1172.33302 · doi:10.1016/S0377-0427(01)00417-4
[3]Balasubramanian, R.; Ponnusamy, S.; Prabhakaran, D. J.: Duality techniques for certain integral transforms to be starlike, J. math. Anal. appl. 293, No. 1, 355-373 (2004) · Zbl 1061.30012 · doi:10.1016/j.jmaa.2004.01.011
[4]Balasubramanian, R.; Ponnusamy, S.; Prabhakaran, D. J.: On extremal problems related to integral transforms of a class of analytic functions, J. math. Anal. appl. 336, No. 1, 542-555 (2007) · Zbl 1125.30005 · doi:10.1016/j.jmaa.2007.02.076
[5]Carlson, B. C.; Shaffer, D. B.: Starlike and prestarlike hypergeometric functions, SIAM J. Math. anal. 15, No. 4, 737-745 (1984) · Zbl 0567.30009 · doi:10.1137/0515057
[6]Fournier, R.; Ruscheweyh, S.: On two extremal problems related to univalent functions, Rocky mountain J. Math. 24, No. 2, 529-538 (1994) · Zbl 0818.30013 · doi:10.1216/rmjm/1181072416
[7]Hohlov, Yu.E.: Convolution operators that preserve univalent functions, Ukrainian math. J. 37, No. 2, 220-226 (1985)
[8]Kim, Y. C.; Rønning, F.: Integral transforms of certain subclasses of analytic functions, J. math. Anal. appl. 258, No. 2, 466-489 (2001) · Zbl 0982.44001 · doi:10.1006/jmaa.2000.7383
[9]Komatu, Y.: On analytic prolongation of a family of operators, Math. (Cluj) 32(55), No. 2, 141-145 (1990) · Zbl 0753.30005
[10]Ponnusamy, S.: Differential subordinations concerning starlike functions, Proc. indian acad. Sci. math. Sci. 104, No. 2, 397-411 (1994) · Zbl 0808.30012 · doi:10.1007/BF02863420
[11]Ponnusamy, S.; Rønning, F.: Duality for Hadamard products applied to certain integral transforms, Complex var. Theory appl. 32, No. 3, 263-287 (1997) · Zbl 0878.30007
[12]Ponnusamy, S.; Rønning, F.: Integral transforms of a class of analytic functions, Complex var. Elliptic equ. 53, No. 5, 423-434 (2008) · Zbl 1146.30009 · doi:10.1080/17476930701685767
[13]Singh, R.; Singh, S.: Convolution properties of a class of starlike functions, Proc. amer. Math. soc. 106, No. 1, 145-152 (1989) · Zbl 0672.30007 · doi:10.2307/2047386
[14]Ruscheweyh, S.: Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc, Trans. amer. Math. soc. 210, 63-74 (1975) · Zbl 0311.30011 · doi:10.2307/1997122
[15]Ruscheweyh, S.: Convolutions in geometric function theory, Sem. math. Sup. 83 (1982) · Zbl 0499.30001